| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker replaced the hood and removed the piece to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for service.It was determined that the cause of the reported issue was a faulty hood and a piece of rubber stuck in the piston.
Event or Problem Description
The customer contacted stryker to report that their device stopped compressions during patient care.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.This issue is patient related; however there was no adverse event reported.